| Catalog Number |
AA6114 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
Event or Problem Description
According to the available information, when removing the bladder catheter, the balloon was unable to be deflated.